| Catalog Number |
129403050 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Pain (1994); Limited Mobility Of The Implanted Joint (2671)
| Date of Event |
12/05/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Revision total knee replacement.Dr (b)(6), (b)(6) ; (b)(6) 2017.Patient underwent primary tkr (b)(6) 2009 (dr (b)(6), (b)(6)).Patient presented at 6 month follow up with a somewhat stiff knee.Patient has then disappeared from follow up and has presented recently with a painful and stiff knee, with a range of motion of 15-45 degrees.A decision was made to revise the knee.On opening the knee, the components were well fixed.Radial scratches were evident on the tibial tray, once the insert had been removed.The posterior capsule was released along with the mobilisation of the medial and lateral gutters.All components were removed and a pfc tc3 rp implanted (with sleeves and stems) the knee was able to fully extend and passively flex to approximately 115 degrees.Male patient initials (b)(6), aged (b)(6), dob (b)(6).Doi: (b)(6) 2009; dor: (b)(6) 2017; unknown knee.
Additional Manufacturer Narrative
Product complaint # : (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.